AMS eContent Search Results
Matches for: msc=(14F17) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yuan Wang. Generic vanishing and classification of irregular surfaces in positive characteristics. Trans. Amer. Math. Soc. 369 (2017) 8559-8585.
Abstract, references, and article information   
View Article: PDF

[2] Lei Wu. Vanishing and injectivity theorems for Hodge modules. Trans. Amer. Math. Soc. 369 (2017) 7719-7736.
Abstract, references, and article information   
View Article: PDF

[3] Matteo Varbaro. On the arithmetical rank of certain segre embeddings. Trans. Amer. Math. Soc. 364 (2012) 5091-5109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mircea Mustata. The multiplier ideals of a sum of ideals. Trans. Amer. Math. Soc. 354 (2002) 205-217. MR 1859032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karen A. Chandler. A brief proof of a maximal rank theorem for generic double points in projective space. Trans. Amer. Math. Soc. 353 (2001) 1907-1920. MR 1813598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Enrico Schlesinger. A speciality theorem for Cohen-Macaulay space curves. Trans. Amer. Math. Soc. 351 (1999) 2731-2743. MR 1641111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1

American Mathematical Society